# SDR DALA14016633312

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 33,035 hours, 4,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y-450 FOUND CORRODED AT FRAMES 66 - 68.  CORROSION REMOVED SRM 51-74-00 AND FOUND OUT OF LIMITS IAW SRM 5300-00-15, FIG 102.  SEAT TRACK R & R IAW SRM 51-42-11.
